# SDR WRLA96003

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9MMAW
- Make and model: Doug DC-10-30
- Aircraft serial: 46959
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Part number: 217003107
- Condition: Failed
- Location: Auxiliary Tank
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EDAF/KPLH - EN ROUTE DURING CRUISE, FLIGHT CREW RECEIVED 'LOW FUEL PRESSURE INDICATION' FROM AUXILIARY TANK, YET FUEL QUANTITY INDICATED 7,000 KGS IN TANK.  AIRCRAFT HAD 10,500 KGS OF FUEL IN OTHER FUEL TANKS.  HOWEVER, DUE TO THE CONFLICTING COCKPIT INDICATIONS OF THE AUX TANK (SUSPECTED FUEL QANTITY INDICATION MALFUNCTION), THE FLIGHT CREW ELECTED TO DIVERT TO EINN TO VERIFY FUEL QUANTITY VIA APPROVED ALTERNATE METHOD (DRIP STICKING).  AIRCRAFT LANDED AT EINN WITHOUT INCIDENT.  MAINTENANCE PERSONNEL UTILIZED ALTERNATE FUEL QUANTITY CHECK (DRIP STICK) OF AUX TANK AND FOUND AUX TANK EMPTY.  CONFIRMED FUEL QUANTITY INDICATOR MALFUNCTION ON AUX TANK.  ITEM DEFERRED PER MEL-28-31.  AIRCRAFT RETURNED TO SERVICE.(X)
